A case of generalized edema associated with risperidone monotherapy


Creative Commons License

Asan O., TATLIDİL YAYLACI E. , Goka E.

KLINIK PSIKIYATRI DERGISI-TURKISH JOURNAL OF CLINICAL PSYCHIATRY, vol.22, no.4, pp.501-503, 2019 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Letter
  • Volume: 22 Issue: 4
  • Publication Date: 2019
  • Doi Number: 10.5505/kpd.2019.37029
  • Title of Journal : KLINIK PSIKIYATRI DERGISI-TURKISH JOURNAL OF CLINICAL PSYCHIATRY
  • Page Numbers: pp.501-503

Abstract

Risperidone is a second-generation antipsychotic agent, widely used in psychiatric disorders like schizophrenia, bipolar disorder, and aggression. Edema has been reported as a side effect of risperidone in a few case reports in the literature. In most of these cases, another drug was combined with risperidone and edema was located in a specific zone. Here we aimed to report a case of generalized edema due to risperidone oral monotherapy and reviewed the relevant literature.